# SDR FDEA201309272334

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 34,559 hours, 24,081 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 113C2709
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 400, CAPTAIN`S LT FWD WINDOW CRACKED,  EICAS MESSAGE LT FWD WINDOW.  NO DEFORMATION OR AIR  LEAKAGE NOTED.  REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT MM 30-41-01-4  AND REMOVED AND REPLACED WINDOW IAW AMM 56-11-01-4.
